# SDR BAQA094649

- Difficulty date: May 20, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N911TS
- Make and model: Urocop EC135P1
- Aircraft serial: 0167
- Engine: Pwa PW206B
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: C19209VG11
- Part serial: 629
- Condition: Intermittent
- Location: Cockpit
- Part time: 1,194 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREEN INTERMITTELY FAILS ON START UP DISK.  FLASHES F.
